MAUDE Adverse Event Report: Roche Diagnostics Elecsys Anti-HCV II; Hepatitis C Antibody Assay

Roche Diagnostics Elecsys Anti-HCV II; Hepatitis C Antibody Assay
Catalog Number 08837058190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e 801 analyzer is (b)(6).\ \ the serial number of the e 801 analyzer used for investigation is (b)(6).\ \ single false reactive results can occur based on the labeled specificity claim of the assay.\ \ for repeatedly reactive samples, cdc recommendations for supplemental testing must be followed.\ \ for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.\ \ the investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys anti-hcv ii on\t\ two cobas e 801 analytical units.\ \ the sample was tested twice on the customer's e 801 analyzer, resulting in anti-hcv values of 26.4 coi (reactive) and 26.5 coi (reactive).\ \ the sample was provided for investigation, where it was tested twice on a second e 801 analyzer on 10-sep-2026, resulting in anti-hcv values of 26.0 coi (reactive) and 26.1 coi (reactive).\ \ during investigations, the sample was tested with an unknown clia assay method, resulting in an anti-hcv value of 0.67 (negative).No units of measure were provided.\ \ during investigations, the sample was also tested with the fujirebio hcv score method, resulting in the following values:\ c1 antigen = negative.\ c2 antigen = negative.\ e2 antigen = negative.\ ns3 antigen = \"+/-\".\ ns4 antigen = negative.\ ns5 antigen = negative.\ final result = inconclusive.

Brand Name
Elecsys Anti-HCV II
Common Device Name
Hepatitis C Antibody Assay
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50913429
Report Number1823260-2026-03969
Device Sequence Number5393494
Product Code MZO
UDI-Device Identifier07613336166994
UDI-Public07613336166994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08837058190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown